Donate Now
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Bodies » Does acne get worse when you first start BC?

 - UBBFriend: Email this page to someone!    
Author Topic: Does acne get worse when you first start BC?
mmiiaa
Activist
Member # 89924

Icon 1 posted      Profile for mmiiaa     Send New Private Message       Edit/Delete Post 
I just started Loestrin24 fe for the first time yesterday. It's the first birth control I'm on. I was prescribed for it mainly because of my acne, which gets worse around the time of my period.

But just one day after, it seems (and maybe it's my imagination, but I def notice a few more zits coming in) that my acne is getting a bit worse. I thought it was supposed to get better..

Is it possible for acne to get worse when you start, and then get better later? How long should I wait before I know that this one is not the right one for my skin?

thank you!

Posts: 47 | From: USA | Registered: Nov 2011  |  IP: Logged | Report this post to a Moderator
Stephanie_1
Scarleteen Volunteer
Member # 36725

Icon 1 posted      Profile for Stephanie_1     Send New Private Message       Edit/Delete Post 
Honestly, from yesterday it's really more likely that they were already coming in to begin with. If it is going to help for you personally, it may take a days or weeks before you notice a change.

--------------------
"Sometimes the majority only means that all the fools are on the same side" ~Anon

Posts: 3429 | From: Pennsylvania | Registered: Jan 2008  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3